# SDR UIEA2020021760258

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,367 hours, 19,251 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE. MOVED SWITCH TO STBY PER QRH.( PERFORMED BITE TEST ON #2 PACK PER AMM 21-51-00. NO PROBLEM NOTED. OPS CHECKED GOOD. )
